Functional Analysis and Its Applications

, Volume 52, Issue 1, pp 9–20 | Cite as

Results on the Colombeau Products of the Distribution x + r−1/2 with the Distributions x k−1/2 and x k−1/2

  • M. Miteva
  • B. Jolevska-Tuneska
  • T. Atanasova-Pacemska


Results on the products of the distribution x + r−1/2 with the distributions x k−1/2 and x k−1/2 are obtained in the differential algebra G(ℝ) of Colombeau generalized functions, which contains the space D′(ℝ) of Schwartz distributions as a subspace; in this algebra the notion of association is defined, which is a faithful generalization of weak equality in G(ℝ). This enables treating the results in terms of distributions again.

Key words

distribution Colombeau algebra Colombeau generalized functions multiplication of distributions 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    F. Farassat, “Introduction to generalized functions with applications in aerodynamics and aeroacoustics,” NASA Technical Paper 3428.Google Scholar
  2. [2]
    P. Antosik, J. Mikusinski, and R. Sikorski, Theory of Distributions. The sequential approach, Elsevier Scientific Publishing Company, Amsterdam; PWN—Polish Scientific Publishers, Warszawa, 1973.MATHGoogle Scholar
  3. [3]
    B. Fisher, “The product of the distributions,” Quart. J. Math. Oxford, 22 (1971), 291–298.MathSciNetCrossRefMATHGoogle Scholar
  4. [4]
    B. Fisher, “On defining the product of distributions,” Math. Nachr., 99:1 (1980), 239–249.MathSciNetCrossRefMATHGoogle Scholar
  5. [5]
    L. Z. Cheng and B. Fisher, “Several products of distributions on Rm,” Proc. Roy. Soc. London, A, 426:1871 (1989), 425–439.MathSciNetCrossRefMATHGoogle Scholar
  6. [6]
    M. Oberguggenberger and T. Todorov, “An embedding of Schwartz distributions in the algebra of asymptotic functions,” Internat. J. Math. Math. Sci., 21:3 (1998), 417–428.MathSciNetCrossRefMATHGoogle Scholar
  7. [7]
    J.-F. Colombeau, New Generalized Functions and Multiplication of Distribution, North Holland Math. Studies, vol. 84, North-Holland, Amsterdam, 1984.Google Scholar
  8. [8]
    J.-F. Colombeau, Elementary Introduction to New Generalized Functions, North Holland Math. Studies, vol. 113, North-Holland, Amsterdam, 1985.Google Scholar
  9. [9]
    B. Jolevska-Tuneska, A. Takaci, and E. Ozcag, “On differential equations with non-standard coefficients,” Applicable Analysis and Discrete Mathematics, 1 (2007), 276–283.MathSciNetCrossRefMATHGoogle Scholar
  10. [10]
    B. Damyanov, “Results on Colombeau product of distributions,” Comment. Math. Univ. Carolin., 38:4 (1997), 627–634.MathSciNetMATHGoogle Scholar
  11. [11]
    B. Damyanov, “Balanced Colombeau products of the distributions x -p ± and x -p,” Czechoslovak Math. J., 55:1 (2005), 189–201.MathSciNetCrossRefMATHGoogle Scholar
  12. [12]
    B. Damyanov, “Results on balanced products of the distributions x a ± in Colombeau algebra G (ℝ),” Integral Transforms Spec. Funct., 17:9 (2006), 623–635.MathSciNetCrossRefMATHGoogle Scholar
  13. [13]
    M. Miteva and B. Jolevska-Tuneska, “Some results on Colombeau product of distributions,” Adv. Math. Sci. J., 1:2 (2012), 121–126.Google Scholar
  14. [14]
    B. Jolevska-Tuneska and T. Atanasova-Pacemska, “Further results on Colombeau product of distributions,” Int. J. Math. Math. Sci., (2013), Article ID 918905; 10.1155/2013/918905.Google Scholar
  15. [15]
    M. Miteva, B. Jolevska-Tuneska, and T. Atanasova-Pacemska, “On products of distributions in Colombeau algebra,” Math. Probl. Eng. (2014), Article ID 910510; 10.1155/2014/910510.Google Scholar
  16. [16]
    M. Miteva, B. Jolevska-Tuneska, and T. Atanasova-Pacemska, “Colombeau Products of Distributions,” Springerplus, 5 (2016), 2042; Scholar
  17. [17]
    A. B. Antonevich, O. N. Pyzhkova, and L. G. Tretyacova, “Asymptotic expansions for products of basic generalized functions,” Proc. Inst. Math. NAS of Belarus, 5 (2000), 18–31.MATHGoogle Scholar
  18. [18]
    J. Aragona, J.-F. Colombeau, and S. O. Juriaans, “Nonlinear generalized functions and jump conditions for a standard one pressure liquid-gas model,” J. Math. Anal. Appl., 418:2 (2014), 964–977.MathSciNetCrossRefMATHGoogle Scholar
  19. [19]
    A. Gsponer, “A concise introduction to Colombeau generalized functions and their applications in classical electrodynamics,” Europ. J. Phys., 30:1 (2009), 109–126.MathSciNetCrossRefMATHGoogle Scholar
  20. [20]
    K. Ohkitani and M. Dowker, “Burges equation with a passive scalar: dissipation anomaly and Colombeau calculus,” J. Math. Phys., 51:3 (2010), 033101.Google Scholar
  21. [21]
    V. Prusa and K. R. Rajagopal, “On the response of physical systems governed by non-linear ordinary differential equations to step input,” Intern. J. Non-Linear Mech., 81 (2016), 207–221.CrossRefGoogle Scholar
  22. [22]
    R. Steinbauer and J. A. Vickers, “The use of generalized functions and distributions in general relativity,” Classical Quantum Gravity, 23:10 (2006).Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  • M. Miteva
    • 1
  • B. Jolevska-Tuneska
    • 2
  • T. Atanasova-Pacemska
    • 1
  1. 1.Department of Mathematics, Faculty of Computer ScienceUniversity Goce DelcevStipRepublic of Macedonia
  2. 2.Faculty of Electrical Engineering and Informational TechnologiesSs. Cyril and Methodius UniversitySkopjeRepublic of Macedonia

Personalised recommendations